MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TOTAL B-HCG; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TOTAL B-HCG; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Catalog Number 07K78-25
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed a false negative architect total b-hcg result for one patient.The patient was positive by another method.The following data was provided: architect initial result = <1.20 miu/ml retested with another reagent same lot = <1.20 miu/ml immunochromatography method was positive with a urine sample.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, device history record review, in house testing and labeling review.Data and information provided by the customer were reviewed and support the complaint issue.A search for similar complaints identified an increase in complaint activity for lot 67166ud00.However, review of tracking and trending for the architect total b-hcg assay did not identify an increase in complaint activity regarding commonalities for lot numbers and issue.A device history record review did not identify any related nonconformances, potential nonconformances or deviations associated with the complaint lot number and complaint issue.In house accuracy testing was completed using panels which mimic patient samples using a retained kit stored at the recommended storage condition.All specifications were met indicating that the lot is performing acceptably.Labelling was reviewed which adequately addresses the current issue.Based on the investigation, no systemic issue or deficiency of the architect total b-hcg reagent lot 67166ud00 was identified.
 
Event or Problem Description

Brand Name
ARCHITECT TOTAL B-HCG
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22520859
Report Number3005094123-2025-00360
Device Sequence Number8078923
Product Code DHA
UDI-Device Identifier00380740014964
UDI-Public(01)00380740014964(17)250920(10)67166UD00
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/20/2025
Device Catalogue Number07K78-25
Device Lot Number67166UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2025
Supplement Date Received by Manufacturer09/10/2025
Initial Report FDA Received Date07/16/2025
Supplement Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1000SR MOD, 01L86-01, (B)(6).; ARC I1000SR MOD, 01L86-01, (B)(6).
Patient SexUnknown